MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER46C; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER46C; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 702-04-46C
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 623-00-32c; trident 0 deg x3 insert 32mm id; lot# al25k6, cat# 6570-0-132; delta v-40 ceramic head 32/0; lot# 91712502, it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text : not returned to the manufacturer.
 
Event or Problem Description
This pi is for the revision on (b)(6) 2022.Patient had an index left that on (b)(6) 2022.Patient had instability and dislocated, requiring closed reduction under anesthesia on (b)(6) 2022.Patient continued with instability and underwent revision on (b)(6) 2022.All components were exchanged except the stem.
 
Additional Manufacturer Narrative
An event regarding instability involving a trident ii shell was reported.The event was confirmed via clinician review of the provided medical records.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: "it is confirmed the patient underwent a revision of a primary tha because of recurrent dislocation.In his operative report the surgeon states that there was some anterior instability and posterior liner wear noted but the cup was in its proper position.He does not opine as to what other causes of the instability might be.The root cause of the recurrent tha cannot be determined from the documentation provided." product history review: review of the device history records indicate 24 devices were manufactured and accepted into final stock on february 12, 2022 with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to instability.A review of the provided medical records by a clinical consultant indicated: "it is confirmed the patient underwent a revision of a primary tha because of recurrent dislocation.In his operative report the surgeon states that there was some anterior instability and posterior liner wear noted but the cup was in its proper position.He does not opine as to what other causes of the instability might be.The root cause of the recurrent tha cannot be determined from the documentation provided." further information such as return of the device, pathology reports, pre- and post-operative x-rays as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
This pi is for the revision on (b)(6) 2022.Patient had an index left tha on (b)(6) 2022.Patient had instability and dislocated, requiring closed reduction under anesthesia on (b)(6) 2022.Patient continued with instability and underwent revision on (b)(6) 2022.All components were exchanged except the stem.

Brand Name
TRIDENTII TRITANIUM CLUSTER46C
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17562836
Report Number0002249697-2023-00901
Device Sequence Number20553095
Product Code LPH
UDI-Device Identifier07613327343809
UDI-Public07613327343809
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Catalogue Number702-04-46C
Device Lot Number70290001A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexFemale
Patient Weight82 KG